American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 241 to 270 of 409 found      Go to page: << < 6 7 8 9 10 11 12 > >>

[241] Qingbo Huang. On the regularity of solutions to fully nonlinear elliptic equations via the Liouville property. Proc. Amer. Math. Soc. 130 (2002) 1955-1959. MR 1896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[242] Tadeusz Iwaniec. Nonlinear Cauchy-Riemann operators in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 354 (2002) 1961-1995. MR 1881026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[243] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information   
View Article: PDF

[244] Rick Durrett. Mutual invadability implies coexistence in spatial models. Memoirs of the AMS 156 (2002) MR 1879853.
Book volume table of contents   

[245] Tero Kilpeläinen and Xiao Zhong. Removable sets for continuous solutions of quasilinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 1681-1688. MR 1887015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[246] Sulbha Goyal and Vinod Goyal. A problem of prescribing Gaussian curvature on $S^2$. Proc. Amer. Math. Soc. 129 (2001) 3757-3758. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[247] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[248] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[249] Victor L. Shapiro. Quasilinearity below the 1st eigenvalue. Proc. Amer. Math. Soc. 129 (2001) 1955-1962. MR 1825902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[250] Victor L. Shapiro. Singular quasilinearity and higher eigenvalues. Memoirs of the AMS 153 (2001) MR 1848741.
Book volume table of contents   

[251] Manifolds with boundary. Courant Lecture Notes 5 (2000) 279-281.
Book volume table of contents
View Article: PDF

[252] Best constants in the noncompact setting. Courant Lecture Notes 5 (2000) 181-223.
Book volume table of contents
View Article: PDF

[253] Sobolev spaces: The noncompact setting. Courant Lecture Notes 5 (2000) 47-74.
Book volume table of contents
View Article: PDF

[254] Elements of Riemannian geometry. Courant Lecture Notes 5 (2000) 1-18.
Book volume table of contents
View Article: PDF

[255] Sobolev spaces: The compact setting. Courant Lecture Notes 5 (2000) 19-45.
Book volume table of contents
View Article: PDF

[256] Emmanuel Hebey. Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities. Courant Lecture Notes 5 (2000) MR MR1688256.
Book volume table of contents

[257] Best constants in the compact setting II. Courant Lecture Notes 5 (2000) 119-159.
Book volume table of contents
View Article: PDF

[258] The influence of symmetries. Courant Lecture Notes 5 (2000) 249-278.
Book volume table of contents
View Article: PDF

[259] Best constants in the compact setting I. Courant Lecture Notes 5 (2000) 75-118.
Book volume table of contents
View Article: PDF

[260] Optimal inequalities with constraints. Courant Lecture Notes 5 (2000) 161-180.
Book volume table of contents
View Article: PDF

[261] Euclidean-type Sobolev inequalities. Courant Lecture Notes 5 (2000) 225-248.
Book volume table of contents
View Article: PDF

[262] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[263] Luigi Ambrosio and Xavier Cabré. Entire solutions of semilinear elliptic equations in $\mathbb{R}^{3}$ and a conjecture of De Giorgi. J. Amer. Math. Soc. 13 (2000) 725-739. MR 1775735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[264] Cristian E. Gutiérrez and Qingbo Huang. Geometric properties of the sections of solutions to the Monge-Ampère equation. Trans. Amer. Math. Soc. 352 (2000) 4381-4396. MR 1665332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[265] Jeff A. Viaclovsky. Conformally invariant Monge-Ampère equations: Global solutions. Trans. Amer. Math. Soc. 352 (2000) 4371-4379. MR 1694380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[266] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[267] Henghui Zou. Symmetry of ground states for a semilinear elliptic system. Trans. Amer. Math. Soc. 352 (2000) 1217-1245. MR 1675167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[268] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[269] John Urbas. A note on the contact angle boundary condition for Monge-Ampère equations . Proc. Amer. Math. Soc. 128 (2000) 853-855. MR 1646210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[270] Lori Badea and Junping Wang. An additive Schwarz method for variational inequalities. Math. Comp. 69 (2000) 1341-1354. MR 1665946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 241 to 270 of 409 found      Go to page: << < 6 7 8 9 10 11 12 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia